MathSciNet Relay Station
MathSciNet bibliographic data
MR801825 (87a:11124) 11T06 (11Y05 11Y16 68Q40)
Lenstra, A. K. Factoring multivariate polynomials over finite fields. J. Comput. System Sci. 30 (1985), no. 2, 235–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement